# SDR DALA2020052902429

- Difficulty date: May 25, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 125,045 hours, 22,893 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Blown
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETURN TO GATE FOR REMOVING NO REVS, R1 SLIDE BLEW.  REPLACED DOOR SLIDE. SYSTEM OPERATION IS NORMAL
